# SDR USAASA02085

- Difficulty date: October 12, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - THE FORWARD, LEFT EMERGENCY EXIT SLIDE ACTUATING LATCH WAS FOUND BROKEN.  MAINTENANCE REPLACED THE LATCH ASSEMBLY.  ALSO REPLACED THE PIN GUIDE FITTING ASSEMBLY.  OPS CHECKED OK.  (M)
